Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: anaphylactic shock; 2 minutes after the vaccination tingling on the body; lost voice; tongue swollen; severe cough attack; lost tension of body; bronchies went close/ asthmatic flare; headache; red and swollen head; red and swollen head; blood pressure increased; very tired, especially in the afternoon; This is a spontaneous report from a contactable consumer. A 51 years old female patient received BNT162B2 (COMIRNATY; lot FC2473) on 04Jun2021 at 16:00 (at 51 years of age), as first single dose, in left upper arm, for COVID-19 immunisation. Medical history included asthma, COVID-19 from 28Oct2020 (first symptoms on 28Oct2020 and was then also in hospital with severe was on sick leave for a total of 3 months), she still had extrasystoles, still smelt nothing, could not hear on the right, she had an anaphylactic reaction to the contrast medium, hypertension. HPV titer elevated since then, since then also asthma. Concomitant medication included candesartan cilexetil (CANDEBLO; 8 mg) ongoing, for hypertension. On 04Jun2021 at 16:02 the patient experienced anaphylactic shock, tingling on the body, lost voice, tongue swollen, severe cough attack, lost tension of body, bronchies went close/ asthmatic flare, headache, red and swollen head, red and swollen head, blood pressure increased. She had an MRI contrast medium examination and had an anaphylactic reaction to the contrast medium which was the same as the reaction to Comirnaty. Now she was taken to hospital after the anaphylactic reaction. The solvent was suspected - the family doctor said no. Events clinical course include the following information: reaction after vaccination: after 2 minutes tingling in the whole body (just like after contrast medium), it got worse, then lost voice, tongue swollen and severe coughing, red and swollen head, then body tension gone, bronchial tubes closed/ asthma attack, her speech was impaired because the tongue felt weird, headache, blood pressure increased. All this had gone now, only the asthma was better but still not so good. The events required Emergency room. She got cortisone and acute antihistamine + infusions + ECG on the spot. She also received oxygen in the ambulance. In hospital: cortisone, infusions, oxygen with bronchodilator, then also adrenalin. Since Saturday (unspecified date) for a total of 5 days: desloratadin 5mg 1 tablet. Since the vaccination she still had a headache (that''s why she took Mexalen) and was very tired, especially in the afternoon. She had Epipen with her when she was vaccinated, but it was not used in the hospital, they used their own Epipen. She never fainted. The other events resolved on an unspecified date in Jun2021. No follow-up attempts possible. No further information expected.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166